About This Blog

tecfidera_alphaWelcome to my tecfidera blog… the good… the bad… and the ugly… about a promising, albeit expensive, little green pill for multiple sclerosis…

A blog to chronicle my tecfidera journey… to share my experiences… to invite your comments… and perhaps help others along the way…

Have tried many empirical treatments over the years… was part of the clinical trials for cytoxin (chemotherapy) at Harvard University many years ago… was also part of the clinicals trials for CRAB injectables before they were approved by the FDA… was even part of a small group of multiple sclerosis patients to have several CCSVI (chronic cerebrospinal venous insufficiency) angioplasty procedures with jugular vein stenting a few years back… and have been using LDN (low dose naltrexone) off label nightly for some 15 years… all part of my ongoing battle with a tough opponent…

Been waiting for tecfidera for over 30 years… a twice a day pill, albeit an expensive one, that shows great promise with minimal side effects… please feel free to share your comments and/or e-mail me with any questions… lib825@gmail.com…

So pull up a chair and journey with me… in the infamous words of the late Senator Ted Kennedy, “the work goes on, the cause endures, the hope still lives, and the dream shall never die”…

Comments
  1. Ann says:

    Did you go back to tecfidera? Is this the end of the blog? I just started yesterday. Hope you are doing well.

  2. Bill Lepak says:

    Good Luck Brian!
    I been on Tecfidera about 6 months. I have no side effects

  3. Brian says:

    Thank you for the opportunity to read this, I am starting Tecfidera on March 1st. I would love the opportunity to converse but not on web
    Have you resumed?

  4. janiv says:

    17 days and counting…

    17 days today on tecfidera! I’ve had very ill side effects so far. I recall flusing once on my first day of taking the 240 mg. I have been on copoxane, tysabri, rebif and now tecfidera. Tysabri how much I miss you. I was switched to Rebif due to JC virus positive. Always felt great on tysabri then tried rebit and became so ill. The past few mths haven’t been feeling well. My doctor switched me to Tecfidera and I am praying this is the one. No side effects so happy about that lets see if it works now. In June five days of steriods, then twice in the month of Novemeber. I am still fighting through some symtoms with my speech and walking. At this point I hope to get better without taking anymore steriods. Spoke to my doctor yesterday and I said lets wait. The steriods make me gain weight and i’ve gained about 15 lbs. Plus, they make me very moody…

  5. Bill Lepak says:

    Glad you are doing this. I look forward to reading about your journey. I’m in the same boat. take tecfidera also.

  6. lib825 says:

    Please share your thoughts here and/or email me at lib825@gmail.com

What do you think about all this...

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s